# SDR DALA2014082404812

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FWD AND AFT SECTION OF FWD R1 SERVICE DOOR BEAM.  DAMAGE BEAM WAS REPLACED IAW SRM 51-10-4, 51-30-1, 51-30-5, 51-10-3.
